Allergic Reaction or FM Symptom???

Discussion in 'Fibromyalgia Main Forum' started by DreamPoet, Aug 3, 2006.

  1. DreamPoet

    DreamPoet New Member

    I was wondering if anyone might have any ideas about this... I started on Diclofanec (generic for Voltaren), and was on it for about two and a half weeks. I stopped taking it because I thought it might be causing an allergic reaction. I itch all over, and get little bumps and whelps that come and go with the different areas of itchiness. Could this actually be a symptom of FM? I've been off of the medication for about a week now. I know from a previous experence several years ago that meds like that can take three weeks or more to get out of your system completely. Any ideas or suggestions?
  2. meowee

    meowee New Member

    and it said Although serious skin reactions may occur without warning, patients should be alert for the signs and symptoms of skin rash and blisters, fever, or other signs of hypersensitivity such as itching, and should ask for medical advice when observing any indicative signs or symptoms. Patients should be advised to stop the drug immediately if they develop any type of rash and contact their physicians as soon as possible.

    hope this helps.
  3. bre_ann

    bre_ann New Member

    or call your pharmacist. Have you changed soaps of any kind? Detergents? If not, it could be the medicine but your dr. should be told. He might be able to give you something else.
  4. DreamPoet

    DreamPoet New Member

    I meant to add in the first post that I haven't used anything different other than the diclofanec. I thought about all that. I also looked up all the possible side effects and stuff for diclofanec/voltaren. I was just wondering if anyone would know if FM caused any of the itching and stuff like that too. I know one of the symptoms of FM is skin sensitivity, so was just curious.
  5. bre_ann

    bre_ann New Member

    I don't get skin rashes but that doesn't mean anything. I am sensitive to sounds and smells. Anyway, if you think it's from the med, tell your doctor. I don't know what kind of med that is but you may need to take it so he may need to find something else more suitable for you. Or he may be able to figure out why you are having the reaction if it's not med related.